# SDR NM1Y20201214001

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Boeing 737-7
- Aircraft serial: 874446
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN RELUBE ON AIRCRAFT C CHECK MAINTENANCE, FAN BLADE ASSEMBLY FOUND ON ENGINE 874446 WITH INCORRECT FAN BLADE SPACER P/N FITTED ON FAN BLADE SLOT #9. P/N IDENTIFIED ON THAT PART WAS 340-001-262-0 INSTEAD OF P/N 340-001-215-0 FOR REMAINDER OF THE SET. RECOMMENDATIONS FROM CFM WERE TO REPLACE #9 SPACER BLADE WITH THE CORRECT P/N, INSPECT PER AMM CRITERIA THE FAN BLADE #9 AND PERFORM A LOCAL FPI ON FAN DISK SLOT #9. NO INDICATION HAS BEEN IDENTIFIED PER FPI, #9 SPACER BLADE WAS REPLACED AND ENGINE RELEASED INTO SERVICE. INVESTIGATION REVEALED THAT THIS FAN BLADE SPACER CONFIGURATION WAS INSTALLED DURING LAST ENGINE SHOP VISIT WHICH OCCURRED.  ENGINE RECORDS REVIEW REVEALED THAT THIS INCORRECT CONFIGURATION WAS PRESENT AT IN-COMING DURING LAST SHOP VISIT. THIS SHOP VISIT WAS THE FIRST ONE SINCE  ENGINE ENTRY INTO SERVICE.  CUSTOMER REPORTED 2 FAN BLADE RELUBES WERE PERFORMED IN 2018 AND 2019 WITHOUT ANY SPACER BLADE REPLACEMENT.  BASED ON THIS STATEMENT THE ROOT CAUSE ANALYSIS HAS ADDRESSED ONLY THE NO DETECTION OF THE WRONG CONFIGURATION DURING LAST SHOP VISIT :  -DUE TO PRESENCE OF MOLYCOTE FAN BLADE SPACER P/N WAS NOT VISIBLE AT DISASSEMBLY STEP -PER CUSTOMER WORKSCOPE FAN BLADES WERE INSPECTED IAW CHECK INSPECTION -SPACERS WERE NOT SUBJECT TO ANY AD OR SB, CONSEQUENTLY ERP SYSTEM DOES NOT ENFORCE P/N TARGET CHECK AT REASSEMBLY.  -SPACERS WERE SERVICEABLE AFTER CHECK INSPECTION AND RE-INSTALLED ON THE ENGINE  CORRECTIVE ACTIONS DEFINITION IS IN PROCESS TO AVOID RECURRENCE OF SUCH CONFIGURATION ISSUE
